# SDR UALA2009010500052

- Difficulty date: January 3, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,520 hours, 8,030 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L GEN DRIVE LT CYCLING ON-OFF WITH THROTTLE MOVEMENT.  ALSO HAD TO RECYCLE L GEN.  REPLACED NR1 IDG & NR1 GCU. ACCOMPLISHED ENG RUN, OPS CK AND BITE CK GOOD.
